`a`

    July 2003

1

Principle of symmetric criticality and evolution equations   Pages : 1 - 10

Goro Akagi,  Jun Kobayashi and Mitsuharu Ôtani

 Abstract       Full Text          

2

Evolution equations and subdifferentials in Banach spaces   Pages : 11 - 20

Goro Akagi and Mitsuharu Ôtani

 Abstract       Full Text          

3

Quasi Normal modes in stochastic domains   Pages : 21 - 29

Carlo Alabiso and Mario Casartelli

 Abstract       Full Text          

4

Constrained envelope for a general class of design problems   Pages : 30 - 41

Ernesto Aranda and Pablo Pedregal

 Abstract       Full Text          

5

Properties of solutions for nonlinear Volterra integral equations   Pages : 42 - 47

M. R. Arias and R. Benítez

 Abstract       Full Text          

6

Constant J-unitary factor and operator-valued transfer functions   Pages : 48 - 56

Yury Arlinskiĭ and Eduard Tsekanovskiĭ

 Abstract       Full Text          

7

Controllability of a string under tension   Pages : 57 - 67

Sergei A. Avdonin and Boris P. Belinskiy

 Abstract       Full Text          

8

A reducible representation of the generalized symmetry group of a quasiperiodic flow   Pages : 68 - 77

L. Bakker

 Abstract       Full Text          

9

Ramanujan type graphs and bigraphs   Pages : 78 - 82

Cristina M. Ballantine

 Abstract       Full Text          

10

Nonlinear boundary value problems with multiple positive solutions   Pages : 83 - 90

John V. Baxley and Philip T. Carroll

 Abstract       Full Text          

11

Stochastic stability of some mechanical systems with a multiplicative white noise   Pages : 91 - 99

Boris P. Belinskiy and Peter Caithamer

 Abstract       Full Text          

12

Asymptotic constancy for nonhomogeneous linear differential equations with unbounded delays   Pages : 100 - 107

Hüseyin Bereketoğlu and Mihály Pituk

 Abstract       Full Text          

13

Oscillation of second order difference equations with advanced argument   Pages : 108 - 112

Bi Ping and Maoan Han

 Abstract       Full Text          

14

Stages of energy transfer in the FPU model   Pages : 113 - 122

Joseph A. Biello,  Peter R. Kramer and Yuri Lvov

 Abstract       Full Text          

15

Stochastic global bifurcation in perturbed Hamiltonian systems   Pages : 123 - 132

Lora Billings,  Erik M. Bollt,  David Morgan and Ira B. Schwartz

 Abstract       Full Text          

16

Numerical approximation of normally hyperbolic invariant manifolds   Pages : 133 - 140

Henk Broer,  Aaron Hagen and Gert Vegter

 Abstract       Full Text          

17

On positive solutions of nonlinear fractional differential equations   Pages : 141 - 146

Daria Bugajewska and Mirosława Zima

 Abstract       Full Text          

18

On the spectral radius of linearly bounded operators and existence results for functional-differential equations   Pages : 147 - 155

Daria Bugajewska and Mirosława Zima

 Abstract       Full Text          

19

A learning theory approach to the construction of predictor models   Pages : 156 - 166

G. Calafiore and M.C. Campi

 Abstract       Full Text          

20

Oscillation of mixed neutral differential equations with forcing term   Pages : 167 - 172

T. Candan and R.S. Dahiya

 Abstract       Full Text          

21

A quadratic Bolza-type problem in a non-complete Riemannian manifold   Pages : 173 - 181

Anna Maria Candela,  J.L. Flores and M. Sánchez

 Abstract       Full Text          

22

Blow-up estimates of positive solutions of a reaction-diffusion system   Pages : 182 - 188

Hongwei Chen

 Abstract       Full Text          

23

Energy conserving nonholonomic integrators   Pages : 189 - 199

Jorge Cortés

 Abstract       Full Text          

24

Existence theorems for weakly inward semilinear operators   Pages : 200 - 205

C. T. Cremins

 Abstract       Full Text          

25

Integrability in 1D quantum chaos   Pages : 206 - 212

Yu. Dabaghian,  R. V. Jensen and R. Blümel

 Abstract       Full Text          

26

Spectra of Heisenberg graphs over finite rings   Pages : 213 - 222

M. DeDeo,  M. Martínez,  A. Medrano,  M. Minei,  H. Stark and A. Terras

 Abstract       Full Text          

27

On the geometry and topology of singular optimal control problems and their solutions   Pages : 223 - 233

M. Delgado-Téllez and Alberto Ibort

 Abstract       Full Text          

28

Kelvin-Helmholtz instability waves of supersonic multiple jets   Pages : 234 - 245

Joshua Du

 Abstract       Full Text          

29

Geometric equivalence on nonholonomic three-manifolds   Pages : 246 - 255

Kurt Ehlers

 Abstract       Full Text          

30

Making the numerical abscissa negative for a class of neutral equations   Pages : 256 - 262

R.H. Fabiano and J. Turi

 Abstract       Full Text          

31

Solutions and positive solutions for some three-point boundary value problems   Pages : 263 - 272

Wenying Feng

 Abstract       Full Text          

32

Existence of solutions to second order problems with nonlinear boundary conditions   Pages : 273 - 280

Daniel Franco and Donal O'Regan

 Abstract       Full Text          

33

Fractal dimension of attractors for a Stefan problem   Pages : 281 - 287

Michael L. Frankel and Victor Roytburd

 Abstract       Full Text          

34

Semiclassical and large quantum number limits of the Schrödinger equation   Pages : 288 - 294

Harald Friedrich

 Abstract       Full Text          

35

Systems with coupling in $mathbb(R)^N$ class of noncoercive potentials   Pages : 295 - 304

Marcelo F. Furtado,  Liliane A. Maia and Elves A. B. Silva

 Abstract       Full Text          

36

Uniform Gevrey regularity for the attractor of a damped wave equation   Pages : 305 - 312

Cedric Galusinski and Serguei Zelik

 Abstract       Full Text          

37

A three point boundary value problem containing the operator   Pages : 313 - 319

Marta García-Huidobro and Raul Manásevich

 Abstract       Full Text          

38

Optimal control problem of Bolza-type for evolution hemivariational inequality   Pages : 320 - 326

Leszek Gasiński

 Abstract       Full Text          

39

Critical exponents which relate embedding inequalities with quasilinear elliptic problems   Pages : 327 - 335

Filippo Gazzola

 Abstract       Full Text          

40

Remarks on quasilinear elliptic equations as models for elementary particles   Pages : 336 - 341

Filippo Gazzola and Lorenzo Pisani

 Abstract       Full Text          

41

Oscillatory properties of third order neutral delay differential equations   Pages : 342 - 350

John R. Graef,  R. Savithri and E. Thandapani

 Abstract       Full Text          

42

On the damped semilinear wave equation with critical exponent   Pages : 351 - 358

Maurizio Grasselli and Vittorino Pata

 Abstract       Full Text          

43

A nonlinear controlled system of differential equations describing the process of production and sales of a consumer good   Pages : 359 - 364

Ellina Grigorieva and Evgenii Khailov

 Abstract       Full Text          

44

Modified Chebyshev rational spectral method for the whole line   Pages : 365 - 374

Guo Ben-Yu and Wang Zhong-Qing

 Abstract       Full Text          

45

A global semi-Lagrangian spectral model for the reformulated shallow water equations   Pages : 375 - 385

Daniel Guo and John Drake

 Abstract       Full Text          

46

Lorentz geometry technique in nonimaging optics   Pages : 386 - 392

Manuel Gutiérrez

 Abstract       Full Text          

47

Existence and nonexistence of nontrivial solutions of some nonlinear fourth order elliptic equations   Pages : 393 - 402

Takahiro Hashimoto

 Abstract       Full Text          

48

On continuity in parameters of integrated semigroups   Pages : 403 - 412

Min He

 Abstract       Full Text          

49

Remarks on the zeta function of a graph   Pages : 413 - 422

J. William Hoffman

 Abstract       Full Text          

50

Oscillation of an Euler-Cauchy dynamic equation   Pages : 423 - 431

S. Huff,  G. Olumolode,  N. Pennington and A. Peterson

 Abstract       Full Text          

51

Positive solutions of differential equations with nonlinear boundary conditions   Pages : 432 - 438

Gennaro Infante

 Abstract       Full Text          

52

Strong solutions of magneto-micropolar fluid equation   Pages : 439 - 448

Hiroshi Inoue,  Kei Matsuura and Mitsuharu Ôtani

 Abstract       Full Text          

53

Transfer function approach to output specification in certain linear distributed parameter systems   Pages : 449 - 458

Harry L. Johnson and David Russell

 Abstract       Full Text          

54

Some recent findings concerning unsteady dipolar fluid flows   Pages : 459 - 468

P. M. Jordan and P. Puri

 Abstract       Full Text          

55

Asymptotic stability of stationary waves for two-dimensional viscous conservation laws in half plane   Pages : 469 - 476

Shuichi Kawashima,  Shinya Nishibata and Masataka Nishikawa

 Abstract       Full Text          

56

Conservation laws and invariant solutions for soil water equations   Pages : 477 - 481

C. M. Khalique and G. S. Pai

 Abstract       Full Text          

57

Application of weak turbulence theory to FPU model   Pages : 482 - 491

Peter R. Kramer,  Joseph A. Biello and Yuri Lvov

 Abstract       Full Text          

58

From quantum action to quantum chaos   Pages : 492 - 500

Helmut Kröger

 Abstract       Full Text          

59

Multiple positive eigenvalues of conjugate boundary value problems with singularities   Pages : 501 - 506

K. Q. Lan

 Abstract       Full Text          

60

Optimal control problems with variable endpoints   Pages : 507 - 516

Bavo Langerock

 Abstract       Full Text          

61

Consistency of the KP approximation   Pages : 517 - 525

D. Lannes

 Abstract       Full Text          

62

Existence and multiplicity results for a class of nonlinear elliptic problems in $\mathbb(R)^N$   Pages : 526 - 535

Monica Lazzo

 Abstract       Full Text          

63

Exponential attractors for a chemotaxis growth system on domains of arbitrary dimension   Pages : 536 - 543

Dung Le

 Abstract       Full Text          

64

Optimal controls for a 3-compartment model for cancer chemotherapy with quadratic objective   Pages : 544 - 553

Wei Feng,  Shuhua Hu and Xin Lu

 Abstract       Full Text          

65

Phase-locking in electrically coupled non-leaky integrate-and-fire neurons   Pages : 554 - 562

Timothy J. Lewis

 Abstract       Full Text          

66

Nonlocal problems for quasilinear parabolic equations in divergence form   Pages : 563 - 570

Gary Lieberman

 Abstract       Full Text          

67

Discrete models and Fisher's maximum principle in ecology   Pages : 571 - 579

Torsten Lindström

 Abstract       Full Text          

68

Yorke and Wright 3/2-stability theorems from a unified point of view   Pages : 580 - 589

Eduardo Liz,  Victor Tkachenko and Sergei Trofimchuk

 Abstract       Full Text          

69

Asymptotic solutions of a nonlinear equation   Pages : 590 - 595

Chunqing Lu

 Abstract       Full Text          

70

Classical and quantum chaos in fundamental field theories   Pages : 596 - 603

Harald Markum and Rainer Pullirsch

 Abstract       Full Text          

71

An averaging method for the Helmholtz equation   Pages : 604 - 609

S. L. Ma'u and P. Ramankutty

 Abstract       Full Text          

72

Dynamics of torque-speed profiles for electric vehicles and nonlinear models based on differential-algebraic equations   Pages : 610 - 617

Roderick V.N. Melnik,  Ningning Song and Per Sandholdt

 Abstract       Full Text          

73

On solutions to stochastic differential inclusions   Pages : 618 - 622

Mariusz Michta

 Abstract       Full Text          

74

Positivity preserving discrete model for the coupled ODE's modeling glycolysis   Pages : 623 - 629

Ronald E. Mickens

 Abstract       Full Text          

75

Existence of solutions for Cahn-Hilliard type equations   Pages : 630 - 637

Alain Miranville

 Abstract       Full Text          

76

L-functions and the Selberg trace formulas for semiregular bipartite graphs   Pages : 638 - 646

Hirobumi Mizuno and Iwao Sato

 Abstract       Full Text          

77

Existence of square integrable solutions of perturbed nonlinear differential equations   Pages : 647 - 655

Octavian G. Mustafa and Yuri V. Rogovchenko

 Abstract       Full Text          

78

On stochastic stability of dynamic neural models in presence of noise   Pages : 656 - 663

K Najarian

 Abstract       Full Text          

79

Dynamics of principal configurations near umbilics for surfaces in $mathbb(R)^4$   Pages : 664 - 671

Matías Navarro and Federico Sánchez-Bringas

 Abstract       Full Text          

80

On weak-almost periodic mild solutions of some linear abstract differential equations   Pages : 672 - 677

Gaston N'Guerekata

 Abstract       Full Text          

81

Quasi-regular graphs, cogrowth, and amenability   Pages : 678 - 687

Sam Northshield

 Abstract       Full Text          

82

A semilinear elliptic system with vanishing nonlinearities   Pages : 688 - 693

Rafael Ortega and James R. Ward Jr

 Abstract       Full Text          

83

Stability of a linear functional equation in Banach modules   Pages : 694 - 700

Chun-Gil Park

 Abstract       Full Text          

84

Topological-numerical approach to the existence of periodic trajectories in ODE's   Pages : 701 - 708

Paweł Pilarczyk

 Abstract       Full Text          

85

Analytic continuation into the future   Pages : 709 - 716

David W. Pravica and Michael J. Spurr

 Abstract       Full Text          

86

Exponential attractor for the delayed logistic equation with a nonlinear diffusion   Pages : 717 - 726

Dalibor Pražák

 Abstract       Full Text          

87

Parabolic systems with non continuous coefficients   Pages : 727 - 733

Maria Alessandra Ragusa

 Abstract       Full Text          

88

On the central stability zone for linear discrete-time Hamiltonian systems   Pages : 734 - 741

Vladimir Răsvan

 Abstract       Full Text          

89

Minimization of the base transit time in semiconductor devices using optimal control   Pages : 742 - 751

Paolo Rinaldi and Heinz Schättler

 Abstract       Full Text          

90

On certain elliptic systems with nonlinear self-cross diffusions   Pages : 752 - 759

Kimun Ryu and Inkyung Ahn

 Abstract       Full Text          

91

Nonlinear boundary value problems of the calculus of variations   Pages : 760 - 770

Felix Sadyrbaev

 Abstract       Full Text          

92

A global stability result for an N-species Lotka-Volterra food chain system with distributed time delays   Pages : 771 - 777

Yasuhisa Saito

 Abstract       Full Text          

93

Multiple homoclinic orbits for a class of second order perturbed Hamiltonian systems   Pages : 778 - 787

Addolorata Salvatore

 Abstract       Full Text          

94

Compactified isospectral sets of complex tridiagonal Hessenberg matrices   Pages : 788 - 797

Barbara A. Shipman

 Abstract       Full Text          

95

Asymptotic stability for dynamical systems associated with the one-dimensional Frémond model of shape memory alloys   Pages : 798 - 808

Ken Shirakawa

 Abstract       Full Text          

96

Exponential decay of oscillations in a multidimensional delay differential system   Pages : 809 - 816

Eugenii Shustin

 Abstract       Full Text          

97

Numerical simulation of capillary formation during the onset of tumor angiogenesis   Pages : 817 - 826

Michael W. Smiley,  Howard A. Levine and Marit Nilsen Hamilton

 Abstract       Full Text          

98

Integral curves of derivations on locally semi-algebraic differential spaces   Pages : 827 - 833

Jędrzej Śniatycki

 Abstract       Full Text          

99

True laminations for complex Hènon maps   Pages : 834 - 841

Meiyu Su

 Abstract       Full Text          

100

Optimal control of a space shuttle, and numerical simulations   Pages : 842 - 851

Emmanuel Trélat

 Abstract       Full Text          

101

Global existence and asymptotic analysis of solutions to a model for the dynamic combustion of compressible fluids   Pages : 852 - 863

Konstantina Trivisa

 Abstract       Full Text          

102

Cellular neural networks: asymmetric templates and spatial chaos   Pages : 864 - 871

Larry Turyn

 Abstract       Full Text          

103

Travelling waves for solid-gas reaction-diffusion systems   Pages : 872 - 879

C. van der Mee and Stella Vernier Piro

 Abstract       Full Text          

104

The primitive equations formulated in mean vorticity   Pages : 880 - 887

Cheng Wang

 Abstract       Full Text          

105

Global existence and dynamical properties of large solutions for combustion flows   Pages : 888 - 897

Dehua Wang

 Abstract       Full Text          

106

Learning theory applied to Sigmoid network classification of protein biological function using primary protein structure   Pages : 898 - 904

D. Warren and K Najarian

 Abstract       Full Text          

107

Remarks on positive solutions of some three point boundary value problems   Pages : 905 - 915

J. R. L. Webb

 Abstract       Full Text          

108

Boundary conditions for multi-dimensional hyperbolic relaxation problems   Pages : 916 - 925

Wen-Qing Xu

 Abstract       Full Text          

109

Multiple solutions of super-quadratic second order dynamical systems   Pages : 926 - 934

Xiangjin Xu

 Abstract       Full Text          

110

Global attractors for non-autonomous multivalued dynamical systems associated with double obstacle problems   Pages : 935 - 944

Noriaki Yamazaki

 Abstract       Full Text          

111

Valuing investment project in competitive environment   Pages : 945 - 950

Ming Yang and Chulin Li

 Abstract       Full Text          

112

Solution filtering technique for solving Burgers' equation   Pages : 951 - 959

Tianliang Yang and J. M. McDonough

 Abstract       Full Text          

113

Formally gradient reaction-diffusion systems in Rn have zero spatio-temporal topological   Pages : 960 - 966

Zelik S.

 Abstract       Full Text          

114

Linear conservation laws of nonholonomic systems with symmetry   Pages : 967 - 976

Dmitry V. Zenkov

 Abstract       Full Text